Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Mar 18, 2015, 5:26 PM PDT for Los Angeles County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2015, 5:26 PM PDT (00:26 UTC)
- Expired
- Mar 18, 2015, 8:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Los Angeles County, CA
The radar
The Edwards AFB radar (KEYX), 72 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 0.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1808 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
770 WGUS56 KLOX 190026 FFWLOX CAC037-190330- /O.NEW.KLOX.FF.W.0006.150319T0026Z-150319T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OXNARD CA 526 PM PDT WED MAR 18 2015 THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL LOS ANGELES COUNTY IN SOUTHWEST CALIFORNIA... * UNTIL 830 PM PDT * AT 521 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF NEARLY STATIONARY THUNDERSTORMS PRODUCING HEAVY RAINFALL IN EXCESS OF 1 INCH PER HOUR ABOUT 7 MILES EAST OF LLANO. * LOCATIONS IN THE WARNING INCLUDE LAKE LOS ANGELES AND LLANO PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3437 11765 3442 11808 3462 11792 3462 11766 $$ HALL
3 follow-up statements
681 WGUS76 KLOX 190033 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 533 PM PDT WED MAR 18 2015 CAC037-190330- /O.CON.KLOX.FF.W.0006.000000T0000Z-150319T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ANGELES CA- 533 PM PDT WED MAR 18 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR EAST CENTRAL LOS ANGELES COUNTY... AT 525 PM PDT...NATIONAL WEATHER SERVICE DOPPLER WEATHER RADAR INDICATED A CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAINFALL IN EXCESS OF ONE INCH PER HOUR ABOUT 7 MILES EAST OF LLANO. TRAINED WEATHER SPOTTERS IN THE AREA HAVE REPORTED VERY HEAVY RAINFALL AND PONDING ON ROADWAY SURFACES NEAR THE HIGHWAY 18 AND 138 INTERSECTION. MOTORISTS TRAVELING ALONG HIGHWAY 138 BETWEEN PEARBLOSSOM AND PINON HILLS ARE ADVISED TO SLOW DOWN AND WATCH FOR LOW-WATER CROSSINGS. THE RAINFALL ASSOCIATED WITH THIS CLUSTER OF STORMS COULD BRING SEVERAL FEET OF WATER AND MUD ACROSS HIGHWAYS 18 AND 138 TRAPPING MOTORISTS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE LOS ANGELES AND LLANO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN OXNARD. && LAT...LON 3437 11765 3442 11808 3462 11792 3462 11766 $$ HALL
871 WGUS76 KLOX 190255 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 755 PM PDT WED MAR 18 2015 CAC037-190330- /O.CON.KLOX.FF.W.0006.000000T0000Z-150319T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ANGELES CA- 755 PM PDT WED MAR 18 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR EAST CENTRAL LOS ANGELES COUNTY... AT 748 PM PDT...RAINFALL HAS CEASED ACROSS THE WARNING AREA BUT NORMALLY DRY WASHES AND ARROYOS MAY STILL BE FLOWING AND SWOLLEN FROM EARLIER HEAVY RAINFALL. TRAINED WEATHER SPOTTERS DID INDICATE UP ONE-HALF INCH OF WATER ACROSS HIGHWAY 138 NEAR LLANO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN OXNARD. && LAT...LON 3437 11765 3442 11808 3462 11792 3462 11766 $$ HALL
197 WGUS76 KLOX 190325 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 825 PM PDT WED MAR 18 2015 CAC037-190335- /O.EXP.KLOX.FF.W.0006.000000T0000Z-150319T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ANGELES CA- 825 PM PDT WED MAR 18 2015 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM PDT FOR EAST CENTRAL LOS ANGELES COUNTY... THE STORMS HAVE WEAKENED AND THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3437 11765 3442 11808 3462 11792 3462 11766 $$ HALL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 1:55 PM PDT, 3 hours 31 minutes earlier.
Area forecast discussion, Mar 18, 1:55 PM PDT, 3 hours 31 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 155 PM PDT WED MAR 18 2015 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL BRING A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THIS EVENING FROM SANTA BARBARA COUNTY SOUTHWARD. FOR LATER TONIGHT INTO THURSDAY...THE SHOWER THREAT WILL MAINLY LINGER ACROSS EASTERN LOS ANGELES COUNTY. FOR THE WEEKEND...A FLAT RIDGE OF HIGH PRESSURE WILL MOVE INTO THE AREA...AND TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE SEASONAL NORMALS THROUGH EARLY NEXT WEEK. && .SHORT TERM (TONIGHT-SAT)... UPPER LOW CENTERED OFF THE COAST OF NORTHERN BAJA WILL CONTINUE TO TRACK SLOWLY EASTWARD DURING THE NEXT 24 HOURS. SATELLITE IMAGERY SHOWING SOME MID AND HIGH LEVEL CLOUDS ASSOCIATED WITH THIS LOW TODAY...WHICH HAVE DELAYED ONSET OF CONVECTION. HOWEVER...THERE ARE SOME BREAKS IN THE CLOUD COVERAGE WITH CUMULUS CLOUDS BUILDING ACROSS OUR LOCAL MOUNTAINS. AS OF 150 PM...STORMS WERE BEGINNING TO DEVELOP IN THE EASTERN SAN GABRIELS NEAR THE INTERSECTIONS OF HIGHWAYS 2 AND 39 (WEST OF BIG PINES). WITH MORE DAYTIME HEATING THIS AFTERNOON...ATMOSPHERE WILL CONTINUE TO DESTABILIZE. 18Z NAM CONTINUES TREND FROM 12Z RUN...SHOWING BROAD AREA OF INSTABILITY ACROSS LOS ANGELES AND VENTURA COUNTIES THIS AFTERNOON AND EVENING (WITH LIFTED INDEX VALUES BETWEEN -2 AND -5). ALSO CAPE VALUES EXPECTED TO INCREASE THROUGH THE AFTERNOON HOURS...WITH BROAD AREA OF 500 TO 1200 J/KG ACROSS THE MOUNTAINS AND VALLEYS OF LA/VENTURA COUNTIES. GPS PRECIPITABLE WATER SENSORS CONTINUE TO SHOW A GRADUAL INCREASE IN AVAILABLE MOISTURE THROUGH THE DAY...WITH A FEW SENSORS ACROSS LA COUNTY CURRENTLY INDICATING VALUES AROUND 1.0 INCH. BASED ON THE AVAILABLE MOISTURE AND INSTABILITY DESCRIBED ABOVE...MAIN WEATHER CONCERN WILL BE THREAT OF CONVECTIVE STORMS THIS AFTERNOON AND EVENING FROM SANTA BARBARA COUNTY SOUTHWARD. BEST THUNDERSTORM THREAT WILL BE ACROSS THE MOUNTAINS AND FOOTHILLS OF LOS ANGELES AND VENTURA COUNTIES...AS WELL AS THE ANTELOPE VALLEY WHERE STORMS ARE EXPECTED TO FIRST FIRE THIS AFTERNOON. WITH STEERING FLOW FROM THE NORTH AND NORTHEAST THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DRIFTING INTO THE VALLEYS AND COASTAL AREAS. BY THIS EVENING...THE MAIN THREAT OF STORMS WILL BE ACROSS LOS ANGELES COUNTY. ANY THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING BRIEF HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL. RAINFALL AMOUNTS WILL BE QUITE VARIABLE DUE TO THE CONVECTIVE NATURE OF THE PRECIPITATION. HOWEVER...AREAS UNDER A THUNDERSTORM COULD SEE LOCAL RAINFALL RATES IN EXCESS OF ONE HALF INCH PER HOUR...CAPABLE OF LOCAL STREET FLOODING. IN ADDITION...IF A THUNDERSTORM HAPPENS TO DRIFT OVER ONE OF THE RECENT BURN AREAS(COLBY...MADISON...MADRE...WILLIAMS...AND SPRINGS)...THERE IS THE POTENTIAL FOR MINOR MUD AND DEBRIS FLOWS. THE STEERING FLOW OVER LOS ANGELES COUNTY IS WEAKER WHICH WOULD RESULT IN SLOWER MOVING STORMS...THEREBY INCREASING THE LOCALIZED FLOODING POTENTIAL IN THAT AREA. WILL BE CLOSELY MONITORING THE BURN AREAS IN THE FOOTHILLS OF THE SAN GABRIELS (INCLUDING THE COLBY BURN AREA) AS ANY STORMS THAT DEVELOP IN THAT REGION WILL BE SLOW MOVING. ON THURSDAY...THE UPPER LEVEL FLOW WILL STRENGTHEN AND BECOME MORE NORTHEASTERLY. RESIDUAL MOISTURE AND INSTABILITY WILL CONTINUE TO BRING A THREAT OF SHOWERS ACROSS EASTERN LOS ANGELES COUNTY. DURING THE AFTERNOON HOURS...THERE WILL ALSO BE A SLIGHT CHANCE OF SHOWERS ACROSS THE VENTURA COUNTY MOUNTAINS. ON FRIDAY AND SATURDAY...ALL PRECIPITATION THREAT WILL END AND WILL RETURN TO A MORE TYPICAL COASTAL LOW CLOUD FORECAST...ALONG WITH A MIXTURE OF SOME HIGHER LEVEL CLOUDS. .LONG TERM (SUN-WED)... ON SUNDAY AND MONDAY...THE UPPER LEVEL FLOW WILL BECOME MORE ZONAL AS THE NEXT STORM SYSTEM MOVES INTO NORTHERN CALIFORNIA. AT THIS POINT IT APPEARS THAT ALL PRECIPITATION WILL REMAIN TO OUR NORTH DURING THE EXTENDED PERIOD...BUT SHOULD SEE SOME MID AND HIGH LEVEL CLOUDS ACROSS THE DISTRICT AT TIMES. THE MAIN IMPACT OF THIS SYSTEM WILL BE INCREASING ONSHORE WINDS SUNDAY INTO MONDAY ACROSS THE MOUNTAINS AND ANTELOPE VALLEY. THEN BY TUESDAY AND WEDNESDAY...THE FLOW WILL TURN MORE NORTHWEST TO NORTH...BRINGING THE POTENTIAL FOR GUSTY WINDS ACROSS THE PASSES AND CANYONS OF SOUTHERN SBA COUNTY AS WELL AS THE I5 CORRDIOR IN THE LA COUNTY MOUNTAINS. && .AVIATION...18/1830Z... AT 1100Z...THE MARINE LAYER DEPTH AT KLAX WAS 2000 FEET. THE TOP OF THE INVERSION WAS AT 3500 FEET WITH A TEMPERATURE OF 13C. MODERATE CONFIDENCE IN THE 18Z TAFS. HIGH CLOUDS WILL CONTINUE ACROSS THE AREA THROUGH EARLY THU...WITH PATCHY MVFR STRATUS OVER THE COAST AND SOME OF THE VALLEYS. CHANCE OF SHOWERS THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS THE VLYS...MTNS AND DESERTS OF L.A. COUNTY. THERE IS A 20% CHANCE OF LOCAL IFR CIGS/VSBY DURING SHOWERS AND AS STRATUS DEVELOPS LATE TONIGHT. THERE IS A 20-30% CHANCE THAT STRATUS WILL NOT AFFECT COAST OR VALLEY SECTIONS. KLAX...LOW TO MODERATE CONFIDENCE IN THE 18Z TAF. TIMING OF STRATUS WITH MVFR CONDS IS LOW CERTAINTY AND THERE IS 20% CHANCE THAT CONDS WILL DIP TO IFR...OR THAT CONDS WILL REMAIN ABOVE MVFR. KBUR...LOW TO MODERATE CONFIDENCE IN THE 18Z TAF. TIMING OF MVFR CIGS FOR THE OVERNIGHT PERIOD IS LOW CERTAINTY. THERE IS A 30% CHANCE THAT CONDS WILL DIP TO IFR...OR THAT CONDS WILL REMAIN VFR. && .MARINE...18/200 PM... FAIRLY HIGH CONFIDENCE IN SCA CONDS CONTINUING ACROSS THE OUTER WATERS THROUGH LATE TONIGHT. THERE IS A 40 PERCENT CHANCE THAT GALE FORCE GUSTS WILL BECOME WIDESPREAD ACROSS PZZ673 AND PZZ670 IN THE EVENING AND THAT A GALE WARNING WILL BE NEEDED. SCA CONDS MAY LINGER INTO THURSDAY MORNING. WINDS WILL DIMINISH MORE SIGNIFICANTLY BY THURSDAY AFTERNOON AND FRIDAY BUT ARE EXPECTED TO INCREASE TO SCA OR NEAR-SCA SPEEDS BY FRIDAY NIGHT AND THROUGH EARLY NEXT WEEK. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...GOMBERG AVIATION/MARINE...SMITH SYNOPSIS...GOMBERG WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 18, 9:55 AM PDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 AM PDT WED MAR 18 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-191300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 955 AM PDT WED MAR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING THE POSSIBILITY OF THUNDERSTORMS TO SECTIONS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES. THE BEST CHANCES FOR THUNDERSTORM DEVELOPMENT WILL BE OVER THE MOUNTAINS AND ANTELOPE VALLEY. DUE TO THE FLOW AROUND THE UPPER LOW...ANY THUNDERSTORMS THAT DEVELOP COULD DRIFT SOUTH AND SOUTHEASTWARD OVER THE ADJACENT VALLEYS AND COASTAL AREAS. ANY THUNDERSTORMS THAT DEVELOP TODAY WILL BE CAPABLE OF PRODUCING BRIEF HEAVY DOWNPOURS WITH LOCALIZED STREET FLOODING...GUSTY WINDS...SMALL HAIL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. IF A THUNDERSTORM DRIFTS OVER RECENT BURN AREAS...THERE IS THE POTENTIAL FOR RAINFALL RATES TO PRODUCE MINOR MUD AND DEBRIS FLOWS. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GOMBERG/SMITH
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 5:53 PM PDT | Special Weather Statement | LOX | Ventura | 37 min |
| Mar 18, 7:09 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 36 min |
| Mar 18, 7:45 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 33 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.